A 19-year-old female asked:
Disclaimer

i had my period two weeks ago and i took plan b right after a week later i start bleeding again what's wrong with me ?

1 doctor answer
Dr. Mary David
Specializes in Obstetrics and Gynecology
Normal: Plan B used within 72 hr. after sex normally disrupts the normal menstrual cycle and causes a change in your period for that cycle.
Answered on Aug 15, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old male asked:
Dr. Holly Maes
35 years experience Pediatrics
Periods with Plan B: Periods can get very off schedule with the use of Plan B. Don't be too concerned though, about unusual timing of periods after using Plan B. You have ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Check preg test: First step is to check a pregnancy test and confirm that Plan B worked. If positive you will need to see your doctor right away. If negative then sche ... Read More
A 19-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Hormonal problem.: Your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if th ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Check preg test: First step is to check a pregnancy test and confirm that Plan B worked. If positive you will need to see your doctor right away. If negative then sche ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month